# SDR PLGA000531

- Difficulty date: May 31, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Panel
- Part number: 8210153
- Part serial: 2763325
- Condition: Failed
- Location: Prop Pitch
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

BOS-ISP - FLT 4736 - THE CREW EXPERIENCED A RIGHT ENGNE OIL PRESSURE WARNING FOLLOWED BY A AUTO-COARSENING PROPELLER.  CREW FOLLOWED THEIR CHECKLIST AND LANDED IN ISP WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE AUTOCOARSEN SOLENOID ON THE RIGHT PITCH CONTROL UNIT TO BE AT FAULT.  MAINTENANCE REPLACED THE PITCH CONTROL UNIT, PERFORMED ALL REQUIRED CHECKS, AND RELEASED THE AIRCRAFT FOR A TEST FLIGHT.  TEST FLIGHT RESULTS WERE GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
